# SDR AALA201509309007

- Difficulty date: September 27, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 43,027 hours, 25,499 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 1754, PANEL CAME OFF AT FLOOR LEVEL EMER ROW RT.  SECURED PANEL AS REQUIRED.
